# SDR AALA2019031199006

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,255 hours, 12,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR DAMPER BOTTLE PRESSURE WAS LOW.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00-600-802-A.
